# SDR YENA2022032400309

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A321-231
- Aircraft serial: 07230
- Aircraft time: 19,807 hours, 6,497 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, SCRATCH EXTERNAL SKIN BTW FR 52 -FR 53 & BTW STR 29L-STR30L LOWER FUSELAGE; REF AEROMAN N/5 2022-123562, PERFORMED PERMANENT REPAIR IAW A321 SRM 53-00-11-300-029 FIGURE 1 SHEET 001, MAJOR REPAIR, SRI ACCOMPLISHED PER FUR A321-53-00320.
